# SDR 2010FA0000001

- Difficulty date: January 7, 2010
- Submitted: January 7, 2010
- Operation: General aviation
- Aircraft: N202P
- Make and model: Beech 58
- Aircraft serial: TH1875
- Aircraft time: 8,125 hours, 9,679 cycles
- Engine: Cont IO550*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Part number: 3582517213
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 1,359 cycles
- Component: Actuator
- Component part number: 9581001723
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ACTUATOR ARM FOUND CRACKED IN AREA OF WHERE THE ARM JOINS THE INPUT DRIVE BOSS.  2 OF THE 4 WEBS ATTACHING THE ARM TO THE BOSS WERE CRACKED.
